# SDR TWAA0010702

- Difficulty date: July 9, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 35,512 hours, 27,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Row 8 And 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD HALF OF THE CABIN HAD THE EGRESS LIGHTS FAIL.  REPLACED BATTERY PACK.  CHECK-C 8-28-99 JFK.
